MathSciNet Relay Station
MathSciNet bibliographic data
MR1866028 (2002h:46032) 46B50 (41A46 46B20 47B06)
Creutzig, Jakob; Steinwart, Ingo Metric entropy of convex hulls in type $p$ spaces—the critical case. Proc. Amer. Math. Soc. 130 (2002), no. 3, 733–743 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement